chema-web1.jpg picture
 
Firma en Digital.CSIC (*)
Martell, José María
 
Centro o Instituto
CSIC - Instituto de Ciencias Matemáticas (ICMAT)
 
Categoría Profesional
Investigador Cienctífico
 
Especialización
Matemáticas
 
Email
chema.martell@icmat.es
 
 
Perfil en Google Scholar
 
WoS ResearcherID - Publons
 
Scopus AuthorID
 
Página web
 

Publications

Results 1-20 of 36 (Search time: 0.043 seconds).

RightsPreviewIssue DateTitleAuthor(s)Type
1closedAccessaccesoRestringido.pdf.jpg2019A Fatou Theorem and Poisson¿s Integral Representation Formula for Elliptic Systems in the Upper Half-SpaceMarín, Juan José; Martell, José María CSIC ORCID ; Mitrea, Dorina; Mitrea, Mariusartículo
2openAccessAHMNT.pdf.jpg2017A new characterization of chord-arc domainsAzzam, Jonas; Hoffmann, Steve; Martell, José María CSIC ORCID ; Nyström, Kaj; Toro, Tatianaartículo
3openAccessHMT[1].pdf.jpg2017A∞ implies NTA for a class of variable coefficient elliptic operatorsHofmann, Steve; Martell, José María CSIC ORCID ; Toro, Tatianaartículo
4openAccessBMMST.pdf.jpg6-Jul-2019Boundedness results for commutators with BMO functions via weighted estimates: a comprehensive approachBényi, Árpád; Martell, José María CSIC ORCID ; Moen, Kabe; Stachura, Eric; Torres, Rodolfo H.artículo
5openAccess2014Calderón-Zygmund operators associated to matrix-valued kernelsHong, Guixiang; López Sánchez, Luis Daniel; Martell, José María CSIC ORCID ; Parcet, Javier CSIC ORCID artículo
6openAccessChMP.pdf.jpg8-Dec-2017Conical square functions for degenerate elliptic operatorsChen, Li; Martell, José María CSIC ORCID ; Prisuelos-Arribas, Cruzartículo
7openAccessMartell-main.pdf.jpg2014Dyadic harmonic analysis beyond doubling measuresLópez-Sánchez, Luis Daniel; Martell, José María CSIC ORCID ; Parcet, Javier CSIC ORCID artículo
8openAccessv_publicada_chema.martell@icmat.es_030622-092240.pdf.jpg2022Elliptic Measures and Square Function Estimates on 1-Sided Chord-Arc DomainsCao, Mingming; Martell, José María CSIC ORCID ; Olivo, Andreaartículo
9openAccessLMMOV-extrapolation-post.pdf.jpg2020End-point estimates, extrapolation for multilinear Muckenhoupt classes, and applicationsLi, K.; Martell, José María CSIC ORCID ; Martikainen, H.; Ombrosi, S.; Vuorinen, E.artículo
10openAccessaccesoRestringido.pdf.jpg2020Extrapolation for multilinear Muckenhoupt classes and applicationsLi, K.; Martell, José María CSIC ORCID ; Ombrosi, S.artículo
11openAccessv_publicada_mingming.cao@icmat.es_131022-111527[1].pdf.jpg2022Extrapolation on function and modular spaces, and applicationsCao, Mingming; Marín, Juan José; Martell, José María CSIC ORCID artículo
12closedAccessaccesoRestringido.pdf.jpg2019Fatou-type theorems and boundary value problems for elliptic systems in the upper half-spaceMartell, José María CSIC ORCID ; Mitrea, Dorina; Mitrea, Irina; Mitrea, Mariusartículo
13openAccessCHM-greedyvar.pdf.jpg2016Greedy bases in variable Lebesgue spacesCruz-Uribe, David; Hernández, Eugenio; Martell, José María CSIC ORCID artículo
14openAccessAHMMT-Inventiones-post.pdf.jpg2020Harmonic measure and quantitative connectivity: geometric characterization of the $L^p$-solvability of the Dirichlet problemAzzam, J.; Hofmann, S.; Martell, José María CSIC ORCID ; Mourgoglou, M.; Tolsa, X.artículo
15openAccessAHMMMTV-note.pdf.jpg2016Harmonic measure is rectifiable if it is absolutely continuous with respect to the co-dimension one Hausdorff measureAzzam, Jonas; Hofmann, Steve; Martell, José María CSIC ORCID ; Mayboroda, Svitlana; Mourgoglou, Mihalis; Tolsa, Xavier; Volberg, Alexanderartículo
16openAccessCM_MathAnn.pdf.jpg2018Limited range multilinear extrapolation with applications to the bilinear Hilbert transformCruz-Uribe, David; Martell, José María CSIC ORCID artículo
17openAccessv_publicada_mingming.cao@icmat.es_220922-082136.pdf.jpg2022On the A(infinity) condition for elliptic operators in 1-sided nontangentially accessible domains satisfying the capacity density conditionCao, Mingming; Domínguez, Óscar; Martell, José María CSIC ORCID ; Tradacete, Pedro CSIC ORCID artículo
18openAccessCMR_APDE.pdf.jpg2018On the kato problem and extensions for degenerate elliptic operatorsCruz-Uribe, David; Martell, José María CSIC ORCID ; Ríos, Cristianartículo
19openAccessMMMM-semigroup.pdf.jpg2017On the L p-Poisson Semigroup Associated with Elliptic SystemsMartell, José María CSIC ORCID ; Mitrea, Dorina; Mitrea, Irina; Mitrea, Mariusartículo
20openAccessBKM.pdf.jpg2016Oscillation estimates, self-improving results and good-λ inequalitiesBerkovits, Lauri; Kinnunen, Juha; Martell, José María CSIC ORCID artículo